Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Induced random $\beta $-transformation

Tom 178 / 2017

Simon Baker, Karma Dajani Acta Arithmetica 178 (2017), 1-14 MSC: Primary 11A63; Secondary 37A45. DOI: 10.4064/aa8306-8-2016 Opublikowany online: 17 February 2017

Streszczenie

We study the first return map defined on the switch region induced by the greedy map and the lazy map. In particular we study the allowable sequences of return times, and when the first return map is a generalised Lüroth series transformation. We show that there exists a countable collection $(\mathcal{I}_{n})_{n=1}^{\infty}$ of disjoint intervals such that all sequences of return times are permissible if and only if $\beta\in \mathcal{I}_{n}$ for some $n$. Moreover, we show that there exists a set $M\subseteq(1,2)$ of Hausdorff dimension $1$ and Lebesgue measure zero for which the first return map is a generalised Lüroth series transformation if and only if $\beta\in M$.

Autorzy

  • Simon BakerDepartment of Mathematics and Statistics
    University of Reading
    Reading, RG6 6AX, UK
    e-mail
  • Karma DajaniDepartment of Mathematics
    Utrecht University
    3508 TA Utrecht, The Netherlands
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek